# SDR AALA202306146787

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 27,901 hours, 8,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK MAINTENANCE FOUND EMERGENCY FLOOR PROXIMITY LIGHT ON SEAT 9C, 10C, AND 11C INOPERATIVE. MAINTENANCE FOUND BROKEN WIRES AT SEAT 11C, REPAIRED WIRES PER ESPM 20-43-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK FOR ALL SEAT LOCATIONS PER AMM 33-51-00 WITH NO DEFECTS NOTED.
